# SDR DALA2023091307507

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,568 hours, 31,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CRACKS AT OUTB LOWER HOLE 12 HRS & INB LOWER HOLE AT 12 HRS AND 9 HRS, LOWER HINGE FITTING S-14L. CORRECTIVE ACTION: SUMMARY OF NRC 00307: LOWER HINGE FITTING S-14L WAS REPLACED PER ERA 593683-14. (2964541)
